# SDR UPS08153141

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER DOOR REMAINS ON IN ALL SWITCH POSITIONS.  ECAM SHOWS EXIT ON.  PERFORMED ADJUSTMENT TEST OF SUPERNUMARY AREA EMERGENCY LIGHTS PER A300 MM 33-51-00-05.  SYSTEM OPS CHECKED GOOD, CONTINUE IN SERVICE.
